# SDR ASAA12510985

- Difficulty date: January 23, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 18,290 hours, 5,570 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL.  EXT WITH A MASTER RESET.  T/S FOUND NR 2 ZONE TEMP CONTROLLER WITH "FLT DECK PRIMARY TCV" FAULT LAST FLIGHT.  PERFORMED PACK/ ZONE TEMP CONTROLLER BITE TEST REF AMM 21 61 00 700 806 002 2 STEPS E (1) F(2).  OPS TEST GOOD.
